My mesh surgery is still holding, however the mesh is eroiding a bit. The doc prescribed Vagifem twice a week. I am 68 years old and not sexually active. I am very worried about the Vagifem and it's side effects as regards heart and cancer issues. What do you think?
Vaginal estrogen is frequently recommended to improve qualty of vaginal tissue integrity which may help with erosion concerns. Biggest flag would be if you experience any vaginal bleeding; that is a flag and if it occurs you should immediately report it to your physician. A safer alternative would be bio-identical hormones, you would probably have to find a physician who leans on the holistic side of the fence to get an rx for it. If your physician is aware of your complete medical history and feels it is safe, you should be ok. Pay close attention to how your body reacts for the first couple of weeks, if you notice any concerns contact your dr. You can discuss this with your pharmacist as well, they are usually very well versed in side effects of medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.